# SDR 9504155532

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532US
- Make and model: Boeing 757251
- Aircraft serial: 24263
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 660-670
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FUSELAGE BELLY SKIN BETWEEN FS 660 - 670 AROUND STRINGER 27R WAS FOUND WITH TYPICAL NICK AND GOUGE DAMAGE CAUSED BY CARGO NETS.  INSTALLED REPAIR DOUBLER PER SRM 53-00-01 AND NWA EA 55-93840.
